Jump to content

LillyRose7

Member Since 05 Dec 2011
Offline Last Active Aug 19 2013 02:49 PM

#3368545 Thinking Of Switching Birth Control? Advice?

Posted by LillyRose7 on 23 July 2013 - 01:55 PM

belara is a good pill for acne, ive been taking it a few months, it cleared my skin up well. however i stopped taking it for about 2 weeks and that was enough for my skin to erupt. couldn't handle it so went back on and its clearing back up.




#3345039 Antibiotics Cause Depression/anxiety/panic Attack

Posted by LillyRose7 on 02 May 2013 - 10:43 AM

antibiotics shouldn't be taken long term, i think max 2 months in severe cases and its so bad for you. probiotics are the new antibiotics.

 

i believe antibiotics throw you off balance mentally and physically and should only be used in cases where you need it.

 

i took doxycyline for over 7 weeks the last time i took it. it cleared up my skin and all, it works great for redness + acne, but it made me very anxious and i got some affects. this is in the pamphlet, it lists anxiety as a side effect, i only found out after looking up psychological effects of doxy.

 

did it work? yes. did my acne come back ? YES!




#3338997 Can Blood Tests For Accutane Detect If You're Taking Your Anti-Psychotics...

Posted by LillyRose7 on 06 April 2013 - 01:20 PM

they can detect if you are taking the BCP because of levels of the hormones in your blood. They are different when you are not on BCP but i dont think they check for that. They check for the triglycerides and cholesterol and everything.

 

I know this may sound strange to you but I would actually get referred to an endocrinologist to see what your actual hormones are like, and to get to the root of the problem of what may be causing your mood disorders and acne, because it could very well be hormonal and you could be missing something.

 

When I was around 19-21 i was on a roller coaster between doctors, a psych wanting me to take anti depressants (useless in my opinion and make you fat), then a derm wanting me to take antibiotics etc for my skin - this could have all been solved if a doctor had looked into the deeper picture and found out all of my symptoms were because of a hormonal imbalance, not because of anything else.

 

you would be surprised.




#3335383 Does Acne Make Your Skin Weak And Thin?

Posted by LillyRose7 on 22 March 2013 - 02:10 PM

everything is treatable, dont lose hope. There are so many treatments out there, lasers, peels, fillers, stem cell therapy, its impossible to say we cant change anything, in todays world you can do anything to improve skin.




#3334528 Does Benzoyl Peroxide Helps In Fading The Acne Marks?

Posted by LillyRose7 on 19 March 2013 - 03:33 AM

I personally stop irritating my skin, i just wash with cetaphil and then i apply Dr Gross Trifix - http://www.dgskincar...cts.cfm?cid=20. at

 

I am taking the pill now in hopes of clearing up my skin so i can focus on removing these marks (they are upsetting!). I had an IPL photo facial combined with a TCA peel last saturday, it really reduced the marks + acne and i might have another IPL this saturday.

 

I also have this recipe, its a traditional recipe that people use for removing acne marks and spots, it was actually featured on Dr. OZ last week. basically you need 3 ingredients -

milk, chickpea flour, tumeric.

 

Mix 2 tablespoons milk with 1/4 turmeric, and 2 tablespoons chick pea flour. Mix it till its a paste and then apply it to affected area for about 20 mins. Then wash off. You can lightly use it to buff the skin as well.




#3334335 Does Benzoyl Peroxide Helps In Fading The Acne Marks?

Posted by LillyRose7 on 18 March 2013 - 01:20 PM

no!! i think BP makes the red marks red and they just stay around longer. I used to wonder why my red marks weren't fading fast after the pimples went. Then i stopped the BP and they fade faster with other topicals. I hate it anyway it just stained my t shirts and towels no matter how much i washed my hands. It also made the pimples go an ugly purple red colour.




#3327430 Repairing the long-term damage from Accutane

Posted by LillyRose7 on 17 February 2013 - 01:43 PM

i dont know if this would help anybody but my doctor did mention to me that doctors and and developers of accutane do not actually know the future implications and long term effects of accutane. They dont know if it can affect future fertility and whole host of other things because research was never performed for those kind of things. Regardless of research, you never know what will pop up about this medication.




#3325919 Severe Side Effects Have Left Me Suicidal

Posted by LillyRose7 on 11 February 2013 - 12:27 AM

i would suggest some vitamin D3 as well. Honestly it sounds you have tried many measures. I wouldn't be scared of facial fillers but i do understand your hesitation. BTW they have come out with stem cell injections, extracted from your own blood, that are injected into your face. My doctor calls it PRP Stem Cell therapy, its fairly new but its 100% natural and the purpose of it is to heal using your own body and when the area is injected, the number of fibroplasts (what makes the collagen) INCREASES. so you are increasing your fibroplasts and getting a boost in healing and collagen that is permanent. There was a segment last week on the news on how a doctor healed someones heart using stem cell therapy from their own tissue and the healing is remarkable. They use it on burn patients and i was amazed at how the scars heal with healthy plump tissue. I may consider having it done on my cheeks where i have acne marks. It works continuously to plump up the skin.

 

If i were you, i would really take this up in court - also, how come 1 year on accutane???????




#3320076 Dianette - Wonder/hell Drug - Whats Left?

Posted by LillyRose7 on 20 January 2013 - 08:38 AM

i wouldn't take diane/dianette it was like a hell drug for me. Yes my acne cleared up but my hair wnt through this crazy shedding period. I don't think i'm the only one who experienced it because my mom took it and her hair fell out on it. My friend from france msged me once saying her hair started falling since taking BCP for her chest acne, and i asked her which type and she said Diane. Her hair still never regained its texture. Not scaring you but just saying that while diane is super effective (my doc even said so) it has so many side effects. Also i gained so much weight on it and has massive boobs (from 34C to 36DD) but i think it was moslty water. It gave me the worse symptom - thrombosis in my leg. So i had to go off it. I think it gave me a big broken vein as a result on that leg. Like a big massive green spider broken on the back of my knee. I also had a migraine everyday after school and had to lie down in complete darkness for 1 hour everyday.

for some reason going off it caused my pcos to worsen 10000++++ times over. this NEVER happened to me with other pills. It is well documented that this happens after Diane.

I wish it worked for me becasue my skin looked great but i wasn't willing to sacrifice my hair/weight/wellbeing for the sake of it, there are many alterntive routes.

When i tell doctors diane made me gain or made my hair fall, they look at me like i've lost the plot and theorize it by saying 'its an anti-androgen, its impossible! : well, the progesterone component cyproterone acetate has a million side effects. I heard it is not good to be on it long term if you suffer from mood disorders and depression.

BTW why is it not available in the US? there must be a reason?

Also - i dont know if you should take Accutane, there are other options like Spiro and other BCP that are as effective as Diane without the side effects for eg YAZ/Belara.


#3319882 Accutane Or Bcp?

Posted by LillyRose7 on 19 January 2013 - 11:44 AM

hi ! got back from the dermatologist this evening. I am going to post what she said while it is fresh in my mind. I also had a phone call to my gyno this afternoon to let her know what my decision might possibly be (BCP) and i will tell you what she told. I think a lot of the answers will help everyone in a similar situation to me. But both were very honest.